advertisement
Question
Posted by: Jae | 2010-09-10

no Withdrawal bleed

Hi, i have been on Minerva for 2 weeks, was allergic and gynae told me to stop and take melodene. he said i must first wait to have Withdrawal bleeding, but...it''s been a week and still nothing.

Should i just start taking the melodene now, without having the withdrawal blood? i need to be on a contraceptive as I am getting married in two weeks?

Advise me please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is hard to tell you what to do without having more background. I don't know what your periods were like before, whether they were irregular or not. If you have only been on M inerva for two weeks, then it would have been best to finish the packet before changing.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jae | 2010-09-14

thank you doc, i didn''t have regular periods before...at all. i started taking the melodene last night, but it seems like im allergic to this too. what now? as i am getting married next friday-i need protecetion but what if i can''t have contraceptives? should we use other methods?

Reply to jae
Posted by: gynaedoc | 2010-09-13

It is hard to tell you what to do without having more background. I don't know what your periods were like before, whether they were irregular or not. If you have only been on M inerva for two weeks, then it would have been best to finish the packet before changing.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement